Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Panic, Prozac & Remeron and Kava Kava????

Posted by Sam on January 5, 2000, at 0:44:50

In reply to Re: Panic, Prozac & Remeron and Kava Kava????, posted by Justin Groom on January 4, 2000, at 19:15:45

I think it is a bad idea to mix any herbal or over-the-counter medications with any prescription medications. The interactions of the combination is unpredictable and possibly dangerous. I have also heard that prolonged or frequent use of kava kava can cause jaundice. I would look for another doctor who will give you benzodiazepines, they are addictive but they work and the side-effects are not too bad generally. Some doctors insist on using SSRI's etc. and no benzodiazepines. This may work for some people, but not others. Why should you suffer because of one doctors philosophy?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sam thread:1748